# SDR AALA20071409

- Difficulty date: August 3, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N470AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49600
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY FLASHLIGHT AT FIRST CLASS INOPERATIVE.  REPLACED BATTERY FOR EMERGENCY FLASHLIGHT AT FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
